# SDR YENA2018113024786

- Difficulty date: October 24, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 61,038 hours, 21,927 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 422082400
- Part serial: 1903
- Condition: Failed
- Location: Pitch Trim
- Part time: 20,536 hours, 7,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 714, DFW-BOS. EMERGENCY DECLARED. THE FLIGHT CREW REPORTED THAT AT FL 370 THEY HAD A F/CTL ALT LAW, F/CTL STAB TRIM, AND  F/CTL ELAC 1 PITCH FAULT ECAM MESSAGE. THEY COMPLIED WITH F/CTL STABILIZER JAM QRH PROCEDURE 7-44. THE CREW REPORTED THAT MANUAL PITCH TRIM WAS AVAILABLE. AN EMERGENCY WAS DECLARED. LANDING AT BOS WAS UNEVENTFUL. AT FLIGHT 370 F/CTR ALT LAW F C STAB JAM R/CTR ELAC 1 PITCH FAULT .ECAM FLIGHT CTRS RESPONDED NORMAL IN MANUAL FLIGHT NORMAL LANDING. F/CTRL ELAC 2 PITCH FAULT ECAM AT 370 SMOOTH AIR TAT-28; PER TSM 27-40-00-810-804-A AND POST FLIGHT REPORT REPLACED PITCH TRIM ACTUATOR PER MM 27-44-57. CHK SYSTEM PER 27-41-00-730-001-A CHK OK.
